MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Device evaluation: the lens was returned in liquid, in the lens/case vial.Visual inspection found no visible damage to the lens.(b)(4).
 
Event or Problem Description
The reporter indicated that, as the surgeon was implanting a cc4204a intraocular lens, diopter +19.5 into the patient's left (os) eye, he noticed that the incision was not large enough.The lens was removed in order to enlarge the incision and had not been fully implanted.Though no visible damage was noticeable on the lens, the surgeon decided to implant an alternate lens.The problem was resolved.This occurred on (b)(6) 2018.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7886306
Report Number2023826-2018-01402
Device Sequence Number2061770
Product Code HQL
UDI-Device Identifier00841542102384
UDI-Public00841542102384
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2018
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR